MathSciNet Relay Station
MathSciNet bibliographic data
MR1650038 60B15 (22C05 53D50 58J65)
Porod, Ursula; Zelditch, Steve Semi-classical limit for random walks. Trans. Amer. Math. Soc. 352 (2000), no. 11, 5317–5355.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement